Families of modular forms
Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 43-52.

We give a down-to-earth introduction to the theory of families of modular forms, and discuss elementary proofs of results suggesting that modular forms come in families.

Nous donnons une introduction terre à terre de la théorie des familles de formes modulaires, et discutons des démonstrations élémentaires de résultats suggérant que les formes modulaires apparaissent sous forme de familles.

@article{JTNB_2001__13_1_43_0,
     author = {Kevin Buzzard},
     title = {Families of modular forms},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {43--52},
     publisher = {Universit\'e Bordeaux I},
     volume = {13},
     number = {1},
     year = {2001},
     doi = {10.5802/jtnb.302},
     zbl = {1052.11036},
     mrnumber = {1838069},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.302/}
}
TY  - JOUR
TI  - Families of modular forms
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2001
DA  - 2001///
SP  - 43
EP  - 52
VL  - 13
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.302/
UR  - https://zbmath.org/?q=an%3A1052.11036
UR  - https://www.ams.org/mathscinet-getitem?mr=1838069
UR  - https://doi.org/10.5802/jtnb.302
DO  - 10.5802/jtnb.302
LA  - en
ID  - JTNB_2001__13_1_43_0
ER  - 
%0 Journal Article
%T Families of modular forms
%J Journal de Théorie des Nombres de Bordeaux
%D 2001
%P 43-52
%V 13
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.302
%R 10.5802/jtnb.302
%G en
%F JTNB_2001__13_1_43_0
Kevin Buzzard. Families of modular forms. Journal de Théorie des Nombres de Bordeaux, Volume 13 (2001) no. 1, pp. 43-52. doi : 10.5802/jtnb.302. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.302/

[C] R. Coleman, p-adic Banach spaces and families of modular forms. Invent. Math. 127 (1997), 417-479. | MR: 1431135 | Zbl: 0918.11026

[CM] R. Coleman, B. Mazur, The eigencurve. In Galois representations in arithmetic algebraic geometry (Durham, 1996), CUP 1998, 1-113. | MR: 1696469 | Zbl: 0932.11030

[GM] F. Gouvêa, B. Mazur, Families of modular eigenforms. Math. Comp. 58 no. 198 (1992), 793-805. | MR: 1122070 | Zbl: 0773.11030

[S] G. Shimura, Introduction to the arithmetic theory of automorphic functions. Princeton University Press, 1994. | MR: 1291394 | Zbl: 0872.11023

[T] R. Taylor, Princeton PhD thesis.

[U] D. Ulmer, Slopes of modular forms. Contemp. Math. 174 (1994), 167-183. | MR: 1299742 | Zbl: 0853.11037

[W] D. Wan, Dimension variation of classical and p-adic modular forms. Invent. Math. 133 (1998), 449-463. | MR: 1632794 | Zbl: 0907.11016

Cited by Sources: